MathSciNet Relay Station
MathSciNet bibliographic data
MR1818180 53C30 (22E15 58J65)
Pittet, Ch. The isoperimetric profile of homogeneous Riemannian manifolds. J. Differential Geom. 54 (2000), no. 2, 255–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement